# SDR DALA2023062705145

- Difficulty date: June 25, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 67,167 hours, 8,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3317, 47JH & 55JH EEPLS INOP. CORRECTIVE ACTION: RETERMINATED CONNECTORS AT SEAT TO AIRFRAME CONNECTIONS PER A330 ESPM 20-44. OPS CHECK OK. (LP 4858287)
